Systemic lupus erythematosus presenting with Kikuchi-Fujimoto's disease as a long-term sequela of drug-induced hypersensitivity syndrome. A possible role of Epstein-Barr virus reactivation.
Аннотация
Drug-induced hypersensitivity syndrome (DIHS) is a severe form of drug eruptions associated with viral reactivations. Autoimmune diseases have been reported to develop several months or years after the resolution of DIHS. We describe a 36-year-old man with cervical lymphadenopathy and an erythematous eruption affecting the face and neck, which evolved into clinically evident systemic lupus erythematosus. He had had an episode of DIHS 4 years previously, in which human herpesvirus-6 and Epstein-Barr virus (EBV) were reactivated. Expression of EBV-encoded RNA was detected in the lymph node. On the basis of findings in this patient, we suggest that EBV is pathogenically important in the sequence of events leading to the onset of systemic lupus erythematosus and that patients with a history of DIHS may be at a risk of eventually developing autoimmune diseases.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.